# SDR FDEA202309111820

- Difficulty date: September 11, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO - OVER WING - FLOOR BOARD - HAS DAMAGED & MISSING INSERTS - PANEL #261KF   STA 1305 - STA 1361, RBL 78 AFTER FURTHER INSPECTION FOUND FLOORBOARD 261KF DELAMINATED. FABRICATED   FLOORBOARD REF FEDEX DWG SRZ-25-005 MAJOR REPAIR
